Alert archive / Florida / Tornado Warnings in 2023

Tornado Warning 7, NWS Melbourne, FL

April 27, 2023Brevard County, Florida

NWS Melbourne, FL issued this tornado warning at Apr 27, 2023, 6:57 PM EDT for Brevard County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2023, 6:57 PM EDT (22:57 UTC)
Expired
Apr 27, 2023, 7:30 PM EDT
In force
33 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Brevard County, FL

The radar

The Melbourne radar (KMLB), 32 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 2:46 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 11.0 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2023-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1461 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2023-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1461 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
739 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

613 
WFUS52 KMLB 272257
TORMLB
FLC009-272330-
/O.NEW.KMLB.TO.W.0007.230427T2257Z-230427T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Melbourne FL
657 PM EDT Thu Apr 27 2023

The National Weather Service in Melbourne has issued a

* Tornado Warning for...
  Central Brevard County in east central Florida...

* Until 730 PM EDT.
    
* At 656 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Rockledge, moving northeast at 15 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Cape Canaveral, Port Canaveral and Jetty Park around 730 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2839 8056 2833 8057 2830 8073 2840 8083
      2858 8065 2843 8052
TIME...MOT...LOC 2256Z 227DEG 12KT 2836 8071 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Law
1 follow-up statement
130 
WWUS52 KMLB 272311
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
711 PM EDT Thu Apr 27 2023

FLC009-272330-
/O.CON.KMLB.TO.W.0007.000000T0000Z-230427T2330Z/
Brevard FL-
711 PM EDT Thu Apr 27 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR CENTRAL
BREVARD COUNTY...
    
At 711 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Cape Canaveral, moving northeast at 20 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Port Canaveral and Jetty Park around 720 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2839 8056 2833 8057 2832 8060 2831 8066
      2841 8075 2857 8064 2843 8052
TIME...MOT...LOC 2311Z 239DEG 15KT 2838 8063 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Law

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Apr 27, 4:25 PM EDT, 2 hours 32 minutes earlier.

Area forecast discussion, Apr 27, 4:25 PM EDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
425 PM EDT Thu Apr 27 2023

...New DISCUSSION, MARINE, AVIATION...

.DISCUSSION...

...Severe Thunderstorm Watch In Effect Until 10 PM...
...Rounds of Rain, Strong to Severe Storms Into the Weekend...

Current-Tonight...Rinse and repeat, as they say. Scattered showers
and thunderstorms are taking shape already along and just west of
Interstate 95, drifting northeast toward the coast. While one or
two of these storms could be strong, attention will quickly turn
to the west as the west coast sea breeze moves across the interior
over the next several hours. A broken north-south line of single
cell storms has already bubbled west of Lake County, likely
feeling the effects of the sea breeze as evidenced by one minute
GOES imagery. SBCAPE is approaching 3500 J/kg across a large
portion of east central Florida with bulk shear of 50+ kt, deep
moisture convergence expanding across the spine of the peninsula,
and low-level lapse rates of 7.5-8.0 C/km.

Strong to severe storm potential will increase with the storms
west of Lake County that advance toward the Orlando metro, closer
to 5-7 PM. Additional development is likely to occur southward
along this broken line of convection, continuing east toward the
Treasure Coast by mid to late evening. All modes of severe weather
are possible, including damaging wind gusts, hail to 1.5" in
diameter with isolated instances of larger hailstones, and even a
tornado or two that cannot be ruled out, especially as storms move
toward the Atlantic coast. This is where the surface wind field
remains more backed to the SE.

A very brief lull in activity is possible from mid to late
evening before a more organized line of convection races
southeastward from the NE Gulf and Nature Coast. While a gradual
decrease in intensity is expected closer to midnight, gusty winds
appear to be the main concern with this secondary round of rain
and isolated storms. CAM guidance continues to suggest that this
will sweep across most of the forecast area, exiting the Treasure
Coast shortly before daybreak Friday.

Friday-Friday Night...Most of Friday morning is forecast to remain
dry, though considerable cloud cover will be present. The
temperature forecast may need further adjustment in future
forecasts, but for now, 60s and low 70s is how we expect to start
the morning. Persistent SSW flow and WAA will send deep moisture
northward across the peninsula. As weak mid level ridging pulls
east, mid level energy will provide support for more showers and
storms to develop over the east-central Gulf. This activity will
spread across central and southern Florida from late morning
through mid afternoon. Additional storms with greater severe
potential may form on the nose of this convection, notably south
of the Space Coast and along the Treasure Coast. A Marginal Risk
for severe storms is outlined by the Storm Prediction Center for
all of east central Florida on Friday. Conditions gradually
improve Friday evening with only light to moderate showers
remaining and temperatures falling through the 70s.

Saturday-Sunday (Modified Previous)...The active progressive weather
pattern won't let up any as we head into the weekend. Guidance
indicates that a southern branch of the jet stream will remain
draped across the Deep South. Thus, a train of several upper-level
perturbations will traverse the peninsula through the weekend.
Shower and lightning storm chances will remain rather high through
Sunday. However, the environment will be slightly less supportive
for widespread coverage on Saturday as the western Atlantic high
builds ahead of an approaching "cool" front Sunday. Sea breeze looks
less formidable which will likely hinder rain chances a bit (40-70%
PoPs) with lower chances towards the Treasure Coast. A similar setup
means once again that strong storms will be possible Saturday
afternoon ahead of an even better chance on Sunday.

The previously mentioned cold front will sag southeast across
Florida Sunday with another setup conducive for strong to severe
storms. Global models signal higher wind fields (40-50kt LLJ) with
stronger forcing which would suggest another potential active day
capable of leading to strong to severe storms. Damaging wind gusts
up to 60mph, large hail up to 1", heavy rainfall, and frequent
lightning strikes will be the primary hazards. Additionally, the
gradient will tighten as the "cool front" approaches Florida into
Sunday with breezy conditions leading to gusts around 25-30mph.
Highs in the mid 80s to low 90s with lows generally in the mid 60s
to low 70s.

Monday-Wednesday (Previous)...A much quieter and drier weather
pattern will setup behind the "cool front" as weak high pressure
builds over the area. This will finally result in dry conditions
each day through midweek with PWAT values mainly under 1" through
the period. Highs generally in the low to upper 80s with lows
dropping into the upper 50s to lower 60s.

&&

.MARINE...
Issued at 425 PM EDT Thu Apr 27 2023

Tonight-Friday Night...Seas building this evening into tonight
from 3-4 ft up to 5 ft, mainly offshore from Sebastian Inlet
northward. Seas return to 3-4 ft, 5 ft well offshore on Friday. A
moderate SSE breeze continues this evening, decreasing some
nearshore tonight, while veering SSW after midnight. SW winds
12-17 kt Friday.

Rounds of showers and lightning storms will continue over the
local waters, from late this afternoon into tonight, and once
again Friday afternoon. Some storms will be capable of producing
wind gusts greater than 35 knots, large hail, frequent cloud-to-
water lightning, and locally higher waves.

Saturday-Tuesday...SW winds around 5-10kts back to the S on Saturday
increasing to 10-15 kts. Conditions become hazardous on Sunday as
winds further increase and approach 30 kts in the far offshore
waters. Strong S/SW winds ahead of a cool front will increase seas
to 6ft across offshore zones Sunday. Scattered to numerous showers
and lightning storms are expected Saturday and Sunday. Conditions
begin to improve at the start of the work week with winds becoming E
around 10 kts by Tuesday and seas subsiding to 2-3 ft.

&&

.AVIATION...
(18Z TAFS)
Issued at 425 PM EDT Thu Apr 27 2023

VFR continue outside of storms with ESE flow from MCO/ISM eastward
and surface flow veering more SSW at LEE ahead of an incoming west
coast sea breeze. Convection is beginning near several of the
terminals this afternoon with greater coverage of TSRA expected
thru 02z. A few storms could become strong to severe.

A very brief lull in activity is possible before additional
TSRA/SHRA approach LEE from the NW by 02z-03z. This line of
convection will race SE and impact most, if not all sites between
03z-09z. Drier conds are expected thru 15z Fri. before additional
TSRA develop west to east Fri. afternoon. Breezy SW winds around
10-15 kt expected again thru the day Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  67  83  67  86 /  60  70  20  70
MCO  70  84  71  88 /  40  60  30  70
MLB  69  86  69  89 /  60  70  20  60
VRB  69  88  69  90 /  60  70  20  60
LEE  69  83  70  89 /  60  60  30  70
SFB  69  84  69  90 /  50  70  20  70
ORL  70  84  71  90 /  50  60  30  70
FPR  69  88  69  89 /  50  70  20  60

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Severe Thunderstorm Watch until 10 PM EDT this evening for
     FLZ041-044>046-053-058-141-144-154-159-164-247-254-259-264-
     347-447-547-647-747.

AM...Severe Thunderstorm Watch until 10 PM EDT this evening for
     AMZ550-552-555.

&&

SHORT TERM/AVIATION...Schaper
LONG TERM....Law
IDSS...Sedlock
Hazardous weather outlook, Apr 27, 11:24 AM EDT, 7 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1124 AM EDT Thu Apr 27 2023

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-280400-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1124 AM EDT Thu Apr 27 2023

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
Additional rounds of scattered late afternoon and evening showers
and lightning storms are expected across east central Florida.
Activity is expected to start a little later than yesterday,
mainly across the interior from around Lake Kissimmee northward
between 3 and 5 PM. Storms are then expected to move quickly east
or east-southeast toward the Atlantic coast, especially across
Volusia and Brevard Counties through late evening, then moving
offshore between 8 and 11 PM.

Late this evening, a second line of strong to potentially severe
storms is expected to approach east central Florida. This activity
will follow closely behind the afternoon line of storms, pushing
southeastward across much of the area after 10 PM. Gradual
weakening is expected as storms move farther south.

Storms today and tonight will be capable of producing strong to
damaging wind gusts around 60 mph, hail up to half dollar size,
frequent lightning, and torrential downpours of 1 to 3 inches,
which could cause flooding of roads and other urban and poorly
drained, low-lying areas. While the threat is low, a tornado
cannot be ruled out.

Remain weather aware again today and tonight, ensuring you have
multiple ways to receive warnings. Move indoors to safety if skies
begin to look threatening or if you hear thunder.

.RIP CURRENT IMPACT...
A Moderate risk of dangerous rip currents continues at all central
Florida Atlantic beaches. Check with the local beach patrol for
additional information about ocean hazards and always heed the
advice of lifeguards. Swim only within sight of a lifeguard and
never enter the ocean alone.

.MARINE THUNDERSTORM GUST IMPACT...
Storms will be capable of producing wind gusts greater than 35
knots, large hail, frequent cloud-to-water lightning, and locally
higher waves on inland lakes, the Intracoastal Waterway, and
nearshore Atlantic waters. The greatest risk for strong storms
will be from late afternoon through late evening.

.WATERSPOUT IMPACT...
Storms containing brief funnel clouds or waterspouts will be
possible within coastal areas, especially late this afternoon.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
Storms will be present daily through at least the the weekend. A
few strong to severe storms will once again be possible on Friday.
The main threats will be wind gusts and hail. Ponding water will
be an increasing hazard through this period, as rounds of rainfall
accumulate each day.

At least a moderate risk of rip currents looks to continue
through the weekend. Poor boating conditions will be possible this
weekend, especially on Sunday, as southerly to southeasterly winds
increase.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed.

Schaper/Cristaldi

In the hours before

Special weather statement, Apr 27, 5:39 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Melbourne FL
539 PM EDT Thu Apr 27 2023

FLZ045-247-347-447-272215-
Northern Brevard Barrier Islands FL-Orange FL-
Mainland Northern Brevard FL-Inland Northern Brevard FL-
539 PM EDT Thu Apr 27 2023

...A strong thunderstorm will impact portions of northwestern Brevard
and east central Orange Counties through 615 PM EDT...

At 539 PM EDT, Doppler radar was tracking a strong thunderstorm near
Titusville, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Titusville, Mims, Titusville Airport, Scottsmoor and Merritt Island
Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Florida.

&&

LAT...LON 2856 8059 2848 8092 2856 8101 2861 8098
      2862 8097 2863 8097 2879 8087 2879 8085
      2881 8086
TIME...MOT...LOC 2139Z 226DEG 16KT 2855 8090

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Haley
Special weather statement, Apr 27, 5:51 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Melbourne FL
551 PM EDT Thu Apr 27 2023

FLZ045-053-547-272215-
Osceola FL-Orange FL-Inland Southern Brevard FL-
551 PM EDT Thu Apr 27 2023

...A strong thunderstorm will impact portions of southeastern Orange
and northeastern Osceola Counties through 615 PM EDT...

At 550 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Harmony, or 9 miles north of Holopaw, moving north
at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southeastern Orange
and northeastern Osceola Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Florida.

&&

LAT...LON 2811 8092 2819 8114 2842 8107 2834 8082
TIME...MOT...LOC 2150Z 200DEG 16KT 2826 8101

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Law
Local storm report, Apr 27, 5:59 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
559 PM EDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TSTM WND GST     TREASURE COAST ARPT     27.50N  80.38W
04/27/2023  M41 MPH          ST. LUCIE          FL   ASOS

            THE ASOS AT TREASURE COAST INTERNATIONAL AIRPORT (KFPR)
            MEASURED A WIND GUST OF 36KT/41MPH FROM THE
            EAST-SOUTHEAST.

&&

EVENT NUMBER MLB2300125

HALEY
Special weather statement, Apr 27, 6:22 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Melbourne FL
622 PM EDT Thu Apr 27 2023

FLZ041-046-247-272300-
Seminole FL-Inland Volusia FL-Inland Northern Brevard FL-
622 PM EDT Thu Apr 27 2023

...A strong thunderstorm will impact portions of southeastern
Seminole and southeastern Volusia Counties through 700 PM EDT...

At 622 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chuluota, moving northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oviedo, Geneva, Chuluota, Maytown and Lake Harney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Florida.

&&

LAT...LON 2877 8089 2874 8089 2861 8116 2869 8122
      2885 8098
TIME...MOT...LOC 2222Z 235DEG 20KT 2868 8114

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Sedlock
Local storm report, Apr 27, 6:36 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
636 PM EDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             2 SSE CANAVERAL GROVES  28.39N  80.82W
04/27/2023  M1.00 INCH       BREVARD            FL   TRAINED SPOTTER

            SPOTTER REPORTS QUARTER SIZED HAIL IN COCOA NEAR
            ADAMSON RD

&&

EVENT NUMBER MLB2300126

JS
Local storm report, Apr 27, 6:39 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
639 PM EDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     FUNNEL CLOUD     5 SE LONE CABBAGE FISH  28.31N  80.82W
04/27/2023                   BREVARD            FL   TRAINED SPOTTER

            TRAINED SPOTTER OBSERVED A FUNNEL CLOUD WEST OF
            ROCKLEDGE AND NORTHWEST OF THE I-95 AND VIERA BLVD
            INTERCHANGE.

&&

EVENT NUMBER MLB2300127

JS

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 2:57 PM EDTSpecial Weather StatementMLBFlagler33 min
Apr 27, 3:46 PM EDTSpecial Weather StatementMLBVolusia29 min
Apr 27, 4:21 PM EDTSpecial Weather StatementMLBSaint Lucie24 min
Apr 27, 4:40 PM EDTSpecial Weather StatementMLBSaint Lucie35 min
Apr 27, 4:40 PM EDTSpecial Weather StatementMLBSeminole35 min
Apr 27, 5:05 PM EDTAreal Flood AdvisoryMLBSaint Lucie115 min
Apr 27, 5:10 PM EDTSpecial Weather StatementMLBSaint Lucie35 min
Apr 27, 5:11 PM EDTSpecial Marine WarningMLB94 min
Apr 27, 5:39 PM EDTSpecial Weather StatementMLBSeminole36 min
Apr 27, 5:42 PM EDTSpecial Marine WarningMLB93 min
Apr 27, 5:51 PM EDTSpecial Weather StatementMLBBrevard24 min
Apr 27, 6:04 PM EDTSevere Thunderstorm WarningMLBBrevard41 min
Apr 27, 6:04 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola41 min
Apr 27, 6:17 PM EDTAreal Flood AdvisoryMLBBrevard118 min
Apr 27, 6:22 PM EDTSpecial Weather StatementMLBSeminole38 min
Apr 27, 6:26 PM EDTTornado WarningMLBSeminole, Volusia23 min
Apr 27, 6:31 PM EDTTornado WarningMLBBrevard29 min
Apr 27, 6:40 PM EDTTornado WarningMLBBrevard35 min
Apr 27, 6:55 PM EDTSevere Thunderstorm WarningMLBOkeechobee50 min
Apr 27, 6:56 PM EDTSpecial Marine WarningMLB94 min
Apr 27, 7:05 PM EDTTornado WarningMLBBrevard25 min
Apr 27, 7:11 PM EDTSpecial Marine WarningMLB64 min
Apr 27, 7:16 PM EDTSpecial Weather StatementMLBOsceola44 min
Apr 27, 7:24 PM EDTTornado WarningMLBBrevard21 min
Apr 27, 7:29 PM EDTSevere Thunderstorm WarningMLBOsceola31 min
Apr 27, 7:44 PM EDTSpecial Weather StatementMLBBrevard31 min
Apr 27, 7:50 PM EDTSpecial Weather StatementMLBIndian River25 min
Apr 27, 7:53 PM EDTSpecial Weather StatementMLBOrange37 min

Nearby

Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.